Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Fenugreek makes me wanna puke!

This is the 3rd day I've taken Fenugreek and, each time I take it, I feel so nauseous... hope I'm not pregnant (j.k. very unlikely)

 
MDT09

Asked by MDT09 at 11:05 AM on Jul. 12, 2010 in General Parenting

Level 16 (2,933 Credits)
This question is closed.
Answers (4)
  • It didn't bother me, and it helped some. I got more from the Mother's Milk tea. GL
    Austinsmom35

    Answer by Austinsmom35 at 6:19 PM on Jul. 12, 2010

  • I didn't like it either. Didn't help me either, though I hear it usually does.
    Mom_2_cuties

    Answer by Mom_2_cuties at 11:07 AM on Jul. 12, 2010

  • yep, that is one of the known side effects. good luck!
    DarkFaery131

    Answer by DarkFaery131 at 11:09 AM on Jul. 12, 2010

  • haha- great!
    MDT09

    Comment by MDT09 (original poster) at 11:19 AM on Jul. 12, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN